# SDR WRXR20241209003

- Difficulty date: December 9, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R AT FS 295 TO FS310 IS CORRODED BEYOND THE SRM LIMITS. REMOVED STRINGERS CLIPS 4EA AT FS 295, 310, 319, 333 STGR 24RH AND STRINGER SPLICE AT FS 333 STGR 24RH. REMOVED STR 24R FROM FS 280-333 IAW CRJ700 SRM 51-42-06. INSTALLED STRINGER CLIPS 4EA AT FS 295, 310,319, 333 STR 24R IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED STRINGER SPLICE 24 SPLICE FS 333 IAW CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED NEW STRINGER 24R PN:SH670-31212-2U IAW CRJ700 SRM 51-42-06-001-001-A01.
